Please use this identifier to cite or link to this item:
Title: Nucleation and growth in systems with many stable phases
Authors: Andrienko, YA
Brilliantov, NV
Krapivsky, PL
First Published: 1992
Citation: PHYSICAL REVIEW A, 1992, 45 (4), pp. 2263-2269
DOI Link: 10.1103/PhysRevA.45.2263
ISSN: 1050-2947
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.